Inventiones mathematicae

, Volume 113, Issue 1, pp 447–509

The neumann problem for elliptic equations with non-smooth coefficients

  • Carlos E. Kenig
  • Jill Pipher
Article

DOI: 10.1007/BF01244315

Cite this article as:
Kenig, C.E. & Pipher, J. Invent Math (1993) 113: 447. doi:10.1007/BF01244315

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Carlos E. Kenig
    • 1
  • Jill Pipher
    • 2
  1. 1.Department of MathematicsUniversity of ChicagoChicagoUSA
  2. 2.Department of MathematicsBrown UniversityProvidenceUSA